# SDR DALA1249356700

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 44,248 hours, 16,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING INSPECTION,  FOUND A BURN ON SKIN, ABOVE FWD NOSE GEAR DOORS APPROX 2.5 FT FWD OF BS 324.  REPAIRED IAW SRM 53-00-01.
